Affine invariant contractions of simplices
Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
It is known that every hyperbolic Iterated Function System containing affine mappings can be represented in barycentric form by which it becomes affine invariant. Some properties were surveyed and some new ones were established. Examples of fractal sets supplement the theory.
@article{KJM_2007_30_1_a11,
author = {Ljubi\v{s}a Koci\'c and Sonja Gegovska-Zajkova and Liljana Stefanovska},
title = {Affine invariant contractions of simplices},
journal = {Kragujevac Journal of Mathematics},
pages = {171 - 179},
year = {2007},
volume = {30},
number = {1},
url = {http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a11/}
}
Ljubiša Kocić; Sonja Gegovska-Zajkova; Liljana Stefanovska. Affine invariant contractions of simplices. Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1. http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a11/